On Inequalities of Hilbert-Type with Symmetric Homogeneous Kernel of -1-Order

Jian Jun JIN Department of Mathematics,Suzhou University,Suzhou 215006,P.R.China

Acta Mathematica Sinica, Chinese Series ›› 2009 ›› Issue (04) : 177-184.

Acta Mathematica Sinica, Chinese Series ›› 2009 ›› Issue (04) : 177-184. DOI: 10.12386/A2009sxxb0096

On Inequalities of Hilbert-Type with Symmetric Homogeneous Kernel of -1-Order

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2009(04): 177-184 https://doi.org/10.12386/A2009sxxb0096

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/